# SDR SWAA2014082131067

- Difficulty date: June 6, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,885 hours, 16,921 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y9
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG MIDDLE STRUT DOOR FWD HINGE FWD SUPPORT BEAM CRACKED.  R & R DOOR IAW AMM.
